# SDR SIMA20250125001

- Difficulty date: January 25, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N315NH
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000966
- Aircraft time: 1,806 hours, 1,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Failed
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATT FAULT EICAS MESSAGE DISPLAYED AFTER LANDING. TRIED RESET WITH MOC. DID NOT WORK. ALSO, L2 AND MID GALLEY EMERGENCY EXIT LIGHTS INOP. PERFORMED FIM TASK 33-50-00 UP TO PAGE 6 BLOCK 8, MSG REMAINS. REQUIRES FURTHER TROUBLESHOOTING. RAR BATTERY IN ELPU3&4 IAW AMM 33-50-01. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. OPS CHECK IAW AMM 33-50-00. NO DEFECTS NOTED. REF NRWC 315-ORD-00359
